RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 84–89 (Mi de9859)  

Ordinary Differential Equations

Existence theorems for strong solutions of stochastic differential equations and inclusions

A. A. Levakov

Belarusian State University, Minsk

Full text: PDF file (1094 kB)

English version:
Differential Equations, 1999, 35:1, 83–89

Bibliographic databases:
UDC: 517.911.5
Received: 23.04.1998

Citation: A. A. Levakov, “Existence theorems for strong solutions of stochastic differential equations and inclusions”, Differ. Uravn., 35:1 (1999), 84–89; Differ. Equ., 35:1 (1999), 83–89

Citation in format AMSBIB
\Bibitem{Lev99}
\by A.~A.~Levakov
\paper Existence theorems for strong solutions of stochastic differential equations and inclusions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 84--89
\mathnet{http://mi.mathnet.ru/de9859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723207}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 83--89


Linking options:
  • http://mi.mathnet.ru/eng/de9859
  • http://mi.mathnet.ru/eng/de/v35/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019